# SDR DALA2021120807585

- Difficulty date: November 11, 2017
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,493 hours, 24,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 59-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - CORROSION ON STR 43L AND 42L BETWWEN FR59 AND FR60. CORRECTIVE ACTION: REMOVED CORROSION ON STRINGERS 43L AND 42L BETWEEN FRAMES 59 AND 60 PER A319 SRM 51-74. PREFORMED U/T THICKESS PER A319/320 NDT (0295007)
